# SDR DL73S040938

- Difficulty date: September 30, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- Aircraft time: 50,441 hours, 39,557 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A 2.7 INCH CRACK RUNNING ALONG THE BONDED DOUBLER MILL LINE JUST ABOVE THE STRINGER 25R SKIN LAP JOINT AT FS 930.  THE CRACKED AREA WAS REMOVED WITH A CUTOUT AND REPAIRED WITH AND EXTERNAL ALUMINUM REPAIR DOUBLER PER B737 SRM AND ER/A 093963-14.
